Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  Does red wine gives fairness t

Total Views: 3511

Does red wine gives fairness to skin?

This question is not answered yet.
However we found following similar queries already answered by doctors on healcon in past.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

My wife drunk wine (2 pegs) in the night and morning 9AM she had the Femilon Tablet. She is getting vomitting in the evening at 5PM. Please help me to find out the problem is because of the drunk and tablet mixing?

  Doctor's Answer

Hi!! Usually if drinks are taken in the night and tablet is taken in the morning, and if the patient vomits,it is not due to drink and the tablet mixing . Your patient can repeat the dose of femilon if she vomitted after taking the tablet femilon ,within 20 minutes to half an hour of taking the tablet. ...
Read Full Answer


I have developed what look like skin tags on my lingual frenulum. They don't hurt and are skin colored. Just extra skin. Is this cause for concern? What could the issue be?

  Doctor's Answer

Hi.. Give details about your age and gender.. Since how long are they present and is there any change in size. Nothing to worry but better get it visually checked once by a dentist ...
Read Full Answer


SIR MANY SKINPOLISH KI HA SKIN PAR JIS SAY SKIN PAR BLACK DAAG BAN GIYA HA OR SKIN GAL GAI HA SHINING FNISH HO GAI HA KIYA KRO PLZ TELL ME

  Doctor's Answer

skin polish?? ...
Read Full Answer


sir i had dermaroller done for chickenpox scars under my eye area using a .5mm roller... the skin peeled off after 8 days and the new skin was pink ....however as days passed the skin got a bit red and black(pigmentation i think)....now the doctor has told me to use MELAS SKIN CREAM at night and use vaseline lotion in the morning....will it help sir...plzz tell..........

  Doctor's Answer

yes. it will help,but use it as a thin layer at night .and use a sunscreen as well in the morning. ...
Read Full Answer


I have acne from past 2 years. I am taking doxycycline 100 mg per day and it improve my acne very much. Now my skin is almost acne free but, dark spot of acne irritate me. Please suggest me dark spot removal and skin fairness cream for me.

  Doctor's Answer

consult a dermatologist who canhelp you to clear the marks with medicines as well as chemical peeling and microdermabrasion.need to be done once in 2 weeks. ...
Read Full Answer


Doctors Related to

Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India

Dr. Bharti Patel

  • Dermatologist
  •  Mumbai, India

Dr. Rizwan Shaikh

  • Homeopathist
  •  Ahmednagar, India

Dr. Kiran Lohia

  • Dermatologist
  •  New Delhi, India

Dr. pradeep kumar

  • Dentist
  •  Chennai, India

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India

Dr. Rangeeth Nammalwar

  • Dentist
  •  Chennai, India

Dr. SOURAV BANERJEE

  • Dentist
  •  Jamshedpur, India

Dr. Thajudheen CP

  • Dermatologist
  •  Coimbatore, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !

Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -